# SDR UPS03840351

- Difficulty date: March 12, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 37048412
- Condition: Cracked
- Location: Left Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, NR 2 MAIN FUEL TANK HAS STRINGER END FITTING CRACKED AT OUTBOARD SIDE OF XRS 50 AT STRINGER 51.  REMOVED, FABRICATED AND INSTALLED FITTING IAW DWG 3704841 AND SRM 51-1-20D.
